# SDR C2XA11CL047

- Difficulty date: February 11, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N12166
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500831
- Aircraft time: 14,109 hours, 8,490 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 14550707403
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ORD FLT 5849 - THE CREW REPORTED A LANDING GEAR LEVER DISAGREE MESSAGE ON APPROACH WHEN THE LANDING GEAR WAS LOWERED.  RECYCLED GEAR AND MESSAGE CLEARED.  MESSAGE RE-APPEARED AT THE GATE.  MAINTENANCE INSPECTED AND REPLACED THE LEFT MLG DOWN LOCK PROXIMITY SWITCH AND PROXIMITY SWITCH INDICATING HARNESS.  OPERATIONAL CHECKS WERE GOOD.
